# SDR SIMA20160821003

- Difficulty date: August 21, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 15,689 hours, 10,886 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Condition: Faulty
- Location: Rt Spoiler
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

INBD FLIGHT SPOILERS, INBD SPOILERONS CAUTIONS POSTED ON FINAL APPROACH.  INTERROGATED MDC FOUND RT INBD MFS PCU FAILED PCU JAM.  PERFORMED SPOST1 RESET, PERFORMED OPS CHECK IAW ETN-CR-27-093.  OPS CHECK GOOD.  OPEN TDMI 525T2761 TO R & R R-INBD MFS PCU IN 10 DAYS MOC 607038.  REMOVED AND REPLACED RT INBD MFS PCU IAW AMM 27-62-01.  OPS CHECK GOOD.  TDMI ITEM RESTORED.
